OxyElite Pro

This product has been reported as discontinued.

By USPlabs
OxyElite Pro USPlabs
Follow
Overall Score:
8.9/10
(Weighted average based on 519 Reviews)




Miscellaneous Question:


Should I take a break off OxyElite Pro?

As of 4/20/10 I've been using oep. QUESTIONS: Is my body getting so use to these pills that they are starting to make me come down faster than normal? How fast are they supposed to wear off. My schedule for these are: Take 1 oep at 10am, take 1 oep at 1230pm, take one at 4pm. When I take one at 10am and work out, they wear off by my 1230pm jog so I have to take another one for an extra boost of energy. By 4pm I feel like I've started to come down completely so I take another one. Last time I took 2 in the am I felt miserable all day so I have split them up by 2 1/2hrs. Is that ok to do. To date I have lost and kept off 10 pounds. When should I take a break from these pills so I don't have to need more than 3 a day? *Thanks In Advance! :)

Trust: 0%

Trust: 100%

Posted May 15, 2011
first of all, its only been eight days, your body definatly has not gotten used to the pills yet. I would suggest sticking to the recommended dosage, and do not go over. If two in the morning was too much then i would suggest 1 in the morning and 1 in the afternoon


JayT
(+328)

Trust: 100%

Posted May 15, 2011
Do not go over the three pills a day. Make sure you take your pills on an empty stomach in the morning and afternoon. Since you have been on it for about a week, you should try to take the recommended dose again; two in the morning and one in the afternoon--six hours later.


Raptorbh12
(+2,318)

Trust: 100%

Posted May 15, 2011
Its possible that the caffeine is hitting you less hard by this point but its by no means a signal that the pills themselves are any less potent because the caffeine is a small yet synergistic part of OEP.
What do you mean when you say miserable when you took 2? Jittery or actually sick to your stomach??
I understand your need for a pre-workout boost as well and its fine to dose the way you have been.
Congrats on the 10lbs and keep it coming!

Trust: 0%

Posted May 15, 2011
Ok. I Will Try The 2 In The Am Again. I Always Take Them On An Empty Stomach. I Drink Like 3 Glasses Of Water With It And I'm Good To Go. I Have To Force Myself To Eat And Lately I've Been Only Intaking Less Than 500 Calories A Day. The Weight Is Coming Off Very Fast And I Feel Great. However, A Friend Told Me I Needed To Eat More. Why? Less Calories Eaten The Easier To Lose Weight For Me Right? Seems That Way. :) I'm Currently 5'6 At 143pds (15pds Are Prob My Boobs LOL TMI I Know) I Want To Get Back Down To 125pds. So Why Do I Need To Take In More Calories When Taking These OEP Pills.

Trust: 0%

Posted May 15, 2011
Miserable As In A Hung Over Feeling. My Body Was In Shock I Think And It Made Me Feel Really Bad. Yes, Sick To My Stomach. :(


JayT
(+328)

Trust: 100%

Posted May 15, 2011
You need to take in enough calories a day to keep your metabolism going. If you limit your calories, it will put your body into shock and actually hold on to the fat cells.


Raptorbh12
(+2,318)

Trust: 100%

Posted May 16, 2011
Theres nothing that should give you a sick "hung-over" feeling in OEP.. Quite the opposite actually since it elevates dopamine levels which are the feel good hormone.
Also, PLEASE eat more than 500 calories a day. You dont realize it now but your metabolism is crashing and when you stop OEP your body will be in starvation mode and you will gain alot of the weight you lost back especially when your hunger comes back. Try to keep your metabolism like a furnace and fuel it and burn it and when you DO come off OEP, you wont notice any weight rebounds.


MMAFreak
(+1,737)

Trust: 100%

Posted May 16, 2011
No lies cece, you should be eating at least 10 calories per lb of bodyweight a day. You will only be hurting yourself in the end.

Trust: 0%

Posted May 16, 2011
Thanks Everyone. I Will Definately Try And Eat More. It's Just Really Hard With These Pills!

Trust: 100%

Posted May 16, 2011
the lack of caloric intake could have been causing your crashes while you have been on OEP. It probably has caused you to have that "hung over" kind of feeling as well.
it is much easier for your body to use calories that are coming into your system as opposed to calories stagnant in your system, therefore it would give you MUCH less energy and would cause you to crash.
i think this was already brought up but i still thought it necessary to restate. try to keep your caloric intake u and your all set

congrats on the lost weight btw.